Browse by author
Lookup NU author(s): Dr John Britnell
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
Author(s): Britnell JR
Publication type: Article
Publication status: Published
Journal: Journal of Group Theory
Year: 2006
Volume: 9
Issue: 4
Pages: 547-569
ISSN (print): 1433-5883
ISSN (electronic): 1435-4446
Publisher: Walter de Gruyter
URL: http://dx.doi.org/10.1515/JGT.2006.037
DOI: 10.1515/JGT.2006.037
Altmetrics provided by Altmetric